MathSciNet Relay Station
MathSciNet bibliographic data
MR2060377 37C05 (37D30)
Su, Meiyu The information topology and true laminations for diffeomorphisms. Conform. Geom. Dyn. 8 (2004), 36–51 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement